Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have Mirena coil due to heavy bleeding. Started bleeding now, lacking energy. Normal?

Hi I had the mirena coil fitted May 2010 (due to heavy constant bleeding ), I was told it would last approximately 4 years. I have had it in now for approx 2 years and 9 months and over the last few months I have felt really low, lacking energy and constant symptoms of starting a period. Today i started bleeding. I know there are no guarantees the coil would last the full four years but I did not think it would wear off so soon. Is this something I should go to see my GP about or is it normal. All help really appreicated with this
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Sometimes breakthrough bleeding, inter-menstrual spotting etc can be seen while being on the intra uterine contraceptive device.
So possibly your symptoms will subside soon.
But if the symptoms persist better to consult gynecologist once and check if the device is in place or not and also verify about its efficacy.
If everything is normal you can continue with the device for approximately one more year.

Take care.

Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor